Sexual Side Effects Caused By Psychotropic Medications


Yilmazer E. E. , Guler J., Incesu C.

NOROPSIKIYATRI ARSIVI-ARCHIVES OF NEUROPSYCHIATRY, cilt.48, ss.7-15, 2011 (SCI İndekslerine Giren Dergi) identifier

  • Cilt numarası: 48
  • Basım Tarihi: 2011
  • Doi Numarası: 10.4274/npa.y6083
  • Dergi Adı: NOROPSIKIYATRI ARSIVI-ARCHIVES OF NEUROPSYCHIATRY
  • Sayfa Sayıları: ss.7-15

Özet

Many case reports and results of a few controlled studies have documented the sexual side effects of all classes of psychotropic medications-neuroleptics, benzodiazepines, mood stabilizers and antidepressants. Sexual side effects are clinically important because they contribute to noncompliance with treatment regimens and may impair the user's quality of life. For this reason, clinicians must be aware of these side effects, and are advised to ask patients about their sexual functions during their psychiatric treatments. (Archives of Neuropsychiatry 2011; 48 Supplement 1:7-15)